# SDR 07FDEA03625

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53572608
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED WEB PLATES BETWEEN FRAME 86-87, STRG 33 LT AND RT.  REPLACEMENT OF WEB PLATES IAW SRM 51-72-10 AND SRM 53-19-18/PG 53.
